Brasil
| Otro
Semilinear parabolic problems in thin domains with a highly oscillatory boundary
Registro en:
Nonlinear Analysis-theory Methods & Applications. Oxford: Pergamon-Elsevier B.V. Ltd, v. 74, n. 15, p. 5111-5132, 2011.
0362-546X
10.1016/j.na.2011.05.006
WOS:000291471000020
Autor
Arrieta, Jose M.
Carvalho, Alexandre N.
Pereira, Marcone C.
Silva, Ricardo P.
Resumen
In this paper, we study the behavior of the solutions of nonlinear parabolic problems posed in a domain that degenerates into a line segment (thin domain) which has an oscillating boundary. We combine methods from linear homogenization theory for reticulated structures and from the theory on nonlinear dynamics of dissipative systems to obtain the limit problem for the elliptic and parabolic problems and analyze the convergence properties of the solutions and attractors of the evolutionary equations. (C) 2011 Elsevier Ltd. All rights reserved. Conselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq) Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)